# SDR UPS07549746

- Difficulty date: April 3, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 23,439 hours, 15,673 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1320, BETWEEN S25L AND S26L.  TRIMMED OUT DAMAGED AREA 1.55"W X 1.10"L IAW EA 757-5362-27-A1643 STEP 1.  HFEC INSPECTED AREA PER NTM 51-00-00 PT6.  NO CRACK INDICATION NOTED.  TRIMMED OUT .040" AROUND CUT FINAL DIMENSION 1.6"W X 1.10"L.  FABBED REPAIR ANGLE IAW MAE TRAVELER T7/674692 MAT'L 7075-0 080C BATCH 481491, HEAT TREAT TO T6 LOT 20587.
